MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i and provided the following data: sample 1: initial result: 1.5 ng/ml; rerun: 0.0 ng/ml sample 2: initial run: 1.7 ng/ml; rerun: 0.0 ng/ml customer cutoff value is 0.00-0.028 ng/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending identified an increase in complaints for list number 02k41, however, no trends were identified for lot 36410un25.A review of the device history record did not identify any non-conformances, potential non-conformances, or deviations with lot 36410un25 and the complaint issue.The historical performance of the architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 36410un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 36410un25.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, sample preparation may have contributed to the customer¿s issue, as the repeat testing for both samples gave lower results, indicating a possible sample preparation or sample integrity issue.Based on this investigation, no systemic issue or deficiency was identified with the architect stat troponin-i reagent, lot number 36410un25.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i and provided the following data: sample 1: initial result: 1.5 ng/ml; rerun: 0.0 ng/ml.Sample 2: initial run: 1.7 ng/ml; rerun: 0.0 ng/ml.Customer cutoff value is 0.00-0.028 ng/ml there was no reported impact to patient management.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23582631
Report Number1415939-2025-00032
Device Sequence Number18517897
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public(01)00380740052836(17)260430(10)36410UN25
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number02K41-37
Device Lot Number36410UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown